# SDR AALA991844

- Difficulty date: December 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N410AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49321
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Wrong Part
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - DURING OVERNIGHT CHECK, EMERGENCY EXIT FLOOR PATH LIGHT SEAT 5DF INOPERATIVE ON DIM.  WRONG BULBS INSTALLED.  REPLACED BULBS.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
